MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CONTINUUM TM POROUS UNCEMENTED WITH UNI-HOLE SHELL USE WITH KK LINERS; PROSTHETIC, HIP

ZIMMER BIOMET, INC. CONTINUUM TM POROUS UNCEMENTED WITH UNI-HOLE SHELL USE WITH KK LINERS; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Impingement (4834)
Date of Event 06/05/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision procedure due to persistent pain related to the acetabular cup verticalization and muscle impingement.During the surgery, the surgeon identified a fracture at the top of the trochanter that was thought to be from the previous surgery.The cup, head, and liner were revised and wires were placed at the fracture site.The procedure was completed without complication and the stem remained implanted.There is no additional information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).D10: 00877503604 item name biolox delta, ceramic femoral head lot # unknown.00877501236 item name biolox delta ceramic taper liner lot # 2869495.G2: foreign: france.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: it was reported a patient had an initial left total hip arthroplasty, subsequently, the patient was revised due to pain and muscle impingement.The trochanter had fractured from the previous operation as well.The head, shell, and liner were explanted and replaced with unknown products.A definitive root cause cannot be determined.It is unknown if the cup was placed with more of a vertical orientation based on the surgeon discretion or if it migrated.This complaint was confirmed based on the provided medical records.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
CONTINUUM TM POROUS UNCEMENTED WITH UNI-HOLE SHELL USE WITH KK LINERS
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20291406
Report Number0001822565-2024-03055
Device Sequence Number12761507
Product Code JDI
UDI-Device Identifier00889024151420
UDI-Public(01)00889024151420(17)260930(10)63475179
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K200823
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/30/2026
Device Model NumberN/A
Device Catalogue Number00875705600
Device Lot Number63475179
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2022
Initial Report FDA Received Date09/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight107 KG